Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 103, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 25, 2015, 8:54 PM CDT for Clinton County, Cumberland County, Russell County, Kentucky. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2015, 8:54 PM CDT (01:54 UTC)
- Expired
- Apr 25, 2015, 9:25 PM CDT
- In force
- 31 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clinton County, KY, Cumberland County, KY, Russell County, KY
The radar
The Nashville radar (KOHX), 140 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 8:57 PM CDT | HAIL 0.88 | 5 Se Burkesville, KY | |
| Apr 25, 9:04 PM CDT | TSTM WND DMG | 1 Nw Albany, KY | TREES DOWN ACROSS THE COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 4:57 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.9 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 2429 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 320 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
799
WUUS53 KLMK 260154
SVRLMK
KYC053-057-207-260225-
/O.NEW.KLMK.SV.W.0103.150426T0154Z-150426T0225Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
854 PM CDT SAT APR 25 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLINTON COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHERN CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHERN RUSSELL COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 925 PM CDT
* AT 852 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM JAMESTOWN TO 8 MILES EAST OF BURKESVILLE TO
BURKESVILLE...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ALBANY AROUND 910 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE HOBART...WAGO...MARLOW...
IDA...HEGIRA...HIGHWAY...CUMBERLAND CITY...UPCHURCH...SNOW AND NORA.
61 MPH WINDS WERE RECORDED NEAR JAMESTOWN WITH THIS BAND OF STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3670 8549 3672 8548 3680 8533 3697 8516
3695 8495 3692 8495 3686 8506 3683 8506
3680 8501 3676 8500 3670 8502 3668 8500
3665 8500
TIME...MOT...LOC 0153Z 275DEG 40KT 3696 8505 3679 8521
3673 8534
HAIL...1.00IN
WIND...60MPH
$$
133 follow-up statements
496
WWUS53 KLMK 260206
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1006 PM EDT SAT APR 25 2015
KYC207-260215-
/O.CAN.KLMK.SV.W.0103.000000T0000Z-150426T0225Z/
RUSSELL KY-
906 PM CDT SAT APR 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RUSSELL COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
61 MPH WINDS WERE RECORDED NEAR JAMESTOWN.
LAT...LON 3670 8547 3674 8525 3683 8513 3683 8511
3686 8506 3683 8506 3680 8501 3676 8500
3670 8502 3668 8500 3665 8500
TIME...MOT...LOC 0205Z 277DEG 29KT 3683 8505 3668 8522
$$
KYC053-057-260225-
/O.CON.KLMK.SV.W.0103.000000T0000Z-150426T0225Z/
CUMBERLAND KY-CLINTON KY-
906 PM CDT SAT APR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLINTON AND
SOUTH CENTRAL CUMBERLAND COUNTIES UNTIL 925 PM CDT...
AT 904 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE FROM
10 MILES SOUTH OF JAMESTOWN TO 5 MILES WEST OF ALBANY...MOVING
EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
ALBANY AROUND 910 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE UPCHURCH...NARVEL...
CARTWRIGHT...NORA...CANNONS MILL...ALPHA AND SAVAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3670 8547 3674 8525 3683 8513 3683 8511
3686 8506 3683 8506 3680 8501 3676 8500
3670 8502 3668 8500 3665 8500
TIME...MOT...LOC 0205Z 277DEG 29KT 3683 8505 3668 8522
HAIL...1.00IN
WIND...60MPH
$$
13223
WWUS53 KLMK 260211
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1011 PM EDT SAT APR 25 2015
KYC057-260220-
/O.CAN.KLMK.SV.W.0103.000000T0000Z-150426T0225Z/
CUMBERLAND KY-
911 PM CDT SAT APR 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CUMBERLAND
COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3668 8527 3671 8519 3678 8512 3679 8509
3682 8505 3680 8501 3676 8500 3670 8502
3668 8500 3665 8500
TIME...MOT...LOC 0210Z 281DEG 37KT 3680 8499 3667 8516
$$
KYC053-260225-
/O.CON.KLMK.SV.W.0103.000000T0000Z-150426T0225Z/
CLINTON KY-
911 PM CDT SAT APR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLINTON COUNTY
UNTIL 925 PM CDT...
AT 908 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE FROM
10 MILES WEST OF MONTICELLO TO ALBANY...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL AFFECT THE FOLLOWING LOCATIONS...SAVAGE
AND CANNONS MILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3668 8527 3671 8519 3678 8512 3679 8509
3682 8505 3680 8501 3676 8500 3670 8502
3668 8500 3665 8500
TIME...MOT...LOC 0210Z 281DEG 37KT 3680 8499 3667 8516
HAIL...0.75IN
WIND...60MPH
$$
13855
WWUS53 KLMK 260225
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1025 PM EDT SAT APR 25 2015
KYC053-260235-
/O.EXP.KLMK.SV.W.0103.000000T0000Z-150426T0225Z/
CLINTON KY-
925 PM CDT SAT APR 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR CLINTON COUNTY HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE NEAR THE
TENNESSEE LINE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT
UNTIL 10 PM CDT.
LAT...LON 3668 8527 3671 8519 3678 8512 3679 8509
3682 8505 3680 8501 3676 8500 3670 8502
3668 8500 3665 8500
TIME...MOT...LOC 0225Z 281DEG 37KT 3677 8480 3664 8497
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 6:15 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Apr 25, 6:15 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 715 PM EDT Sat Apr 25 2015 ...Mesoscale and Aviation Discussion Update... ...Mesoscale Update... Issued at 710 PM EDT Sat Apr 25 2015 Convection has finally erupted along and just north of warm front that currently is draped south of the Louisville / Lexington metro areas. Environment along/south of the boundary characterized by MUCAPE of 1000 to 1500 J/kg in a zone of 40 to 50 kt effective shear. Storm mode mainly supercellular initially but expecting storm mergers and an approaching bowing segment to our west to make this a MCS over time. South-central KY air mass has deeper CAPE profile along with drier mid levels /DCAPE 1000+ J/kg/ so damaging wind threat should increase over time. Behind these storms, wind shift to the north as the surface low passes will end higher end storm threat locally by mid-evening. .SHORT TERM (Now through Sunday Night)... Issued at 310 PM EDT Sat Apr 25 2015 ...Severe Weather Likely This Afternoon and Evening... The warm front continues to creep northward this afternoon and now lies just to the north of a Richmond, KY to Shepherdsville, KY to Tell City, IN line. South of this line clouds have scattered out and temperatures have quickly risen into the lower to mid 70s. The area will quickly become unstable as temperatures continue to rise. Along the warm front bulk shear values and storm relative helicity values continue to rise. Though the radar is relatively quiet right now, storms are expected to quickly begin to develop in the 4-5 PM EDT time range. Think there will be two different potential rounds of severe weather this afternoon and evening. The first will be along and just to the north of the warm front beginning in the 4-5 PM time frame. Any storms that form to the north of the front could potentially have large hail thanks to steep mid level lapse rates. Storms that form more along and just to the south of the front could be supercells capable of producing very large hail bigger than golf balls and possibly a few tornadoes. As the surface low associated with this system moves into central KY a second area of storms will form near the triple point and along the trailing frontal boundary. These storms look to move into south central KY around 23-00Z. A few of these storms could be supercells, but some bowing segments will be possible as well. Thus, there is more of a threat of wind damage across south central KY. As this area moves eastward through the evening it could lose some of its punch as instability will be waning at that time. However, the severe threat could persist into eastern KY. Most of the strong storms should move out of the forecast area by 02-03Z with some light showers lingering into the overnight hours. Temperatures tonight will be cooler than last night, falling into the lower 40s to lower 50s. Sunday and Sunday night will be dry. Highs will be in the 60s with lows in the lower 40s. .LONG TERM (Monday through Saturday)... Issued at 300 PM EDT Sat Apr 25 2015 Benign weather pattern is expected for much of the extended forecast period. Overall flow aloft will be somewhat blocky and amplified with troughs over the northeastern and western U.S. and ridging in the central U.S. However, a mid-level low will meander east over the southern Plains to the south of the ridge. Models suggest this system will move east into the Gulf Coast states by mid next week, when GFS and ECMWF begin to differ in phasing potential with a shortwave digging southeastward in the northern stream. GFS keeps the systems separate while ECMWF tries to phase things leading to a chance of showers over eastern parts of south-central KY. At this time, favor a GFS non-phased solution, but will keep a chance of showers over our far southeast counties in central KY mid week. Otherwise, looks like dry weather should prevail through the period. Early next week, temperatures will be below normal with highs in the lower to mid 60s Monday and Tuesday afternoons, and mid-upper 60s Wednesday. Expect lows in the upper 30s to mid 40s Tuesday morning and in the 40s Wednesday and Thursday mornings. For late next week into next weekend, the ridge aloft should slide east resulting in continued dry weather and a moderating trend, with afternoon highs in at least the lower 70s Friday and throughout the 70s on Saturday. && .AVIATION (00Z TAF Update)... Updated at 707 PM EDT Sat Apr 25 2015 Warm front / boundary stretched west to east across central KY this evening and SDF/LEX will remain north of it through tonight. High confidence of IFR ceilings in northeast flow. Elevated thunderstorms will ride over the boundary, impacting SDF/LEX through about 02z. In addition to lightning, hail is possible with these storms. At BWG, south of the warm front, will likely see strong/severe thunderstorms capable of producing damaging winds as a cluster of storms to the northwest move in. Storm threat will subside by 02z or so. Winds will turn to the north/northwest as the surface low passes. Wrap around stratus in the 1-2 kft range will linger through tomorrow. Gusty north winds possible late morning into the afternoon. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Update.........ZT Short Term.....EER Long Term......TWF Aviation.......ZT
Hazardous weather outlook, Apr 25, 2:33 PM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 333 PM EDT SAT APR 25 2015 INZ077>079-091-092-KYZ031>037-041>043-049-261945- WASHINGTON IN-SCOTT IN-JEFFERSON IN-FLOYD IN-CLARK IN-OLDHAM KY- TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-CLARK KY- INCLUDING THE CITIES OF...SALEM...SCOTTSBURG...MADISON... NEW ALBANY...JEFFERSONVILLE...LA GRANGE...BEDFORD...NEW CASTLE... SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...LEXINGTON... PARIS...CARLISLE...WINCHESTER 333 PM EDT SAT APR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON INTO THIS EVENING. THE MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ076-083-084-089-090-KYZ023>030-038>040-045>048-053>057-061>067- 070>078-081-082-261945- ORANGE IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-NELSON KY- WASHINGTON KY-MERCER KY-JESSAMINE KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- INCLUDING THE CITIES OF...PAOLI...JASPER...MARENGO...TELL CITY... CORYDON...HAWESVILLE...HARDINSBURG...BRANDENBURG...BEAVER DAM... LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON... SHEPHERDSVILLE...LOUISVILLE...TAYLORSVILLE...LAWRENCEBURG... VERSAILLES...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND... MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON... COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 333 PM EDT SAT APR 25 2015 /233 PM CDT SAT APR 25 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS AND TORNADOES. IN ADDITION TO THE SEVERE WEATHER...HEAVY RAINFALL ASSOCIATED WITH THE THUNDERSTORMS MAY RESULT IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. EER/TWF
In the hours before
Local storm report, Apr 25, 8:16 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
916 PM EDT SAT APR 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM HAIL DANVILLE 37.64N 84.77W
04/25/2015 M3.00 INCH BOYLE KY PUBLIC
&&
SZAPPANOSSpecial weather statement, Apr 25, 8:27 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
827 PM CDT SAT APR 25 2015
KYZ066-077-078-260155-
ADAIR KY-CASEY KY-RUSSELL KY-
827 PM CDT SAT APR 25 2015
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS APPROACHING LAKE CUMBERLAND...
AT 825 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM COLUMBIA TO 9 MILES SOUTHWEST
OF COLUMBIA...MOVING EAST AT 45 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN...HALF INCH HAIL...AND STRONG
GUSTY WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL IMPACT...
JAMESTOWN...
COLUMBIA...
PURDY AND OZARK...
SANO AND GENTRYS MILL...
JERICHO AND WEBBS CROSS ROADS...
KARLUS AND RUSSELL COUNTY AIRPORT...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3701 8543 3710 8535 3717 8538 3719 8479
3718 8479 3716 8482 3712 8490 3705 8490
3702 8487 3695 8495
TIME...MOT...LOC 0127Z 269DEG 38KT 3716 8532 3710 8529
3701 8540
13Local storm report, Apr 25, 8:44 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
944 PM EDT SAT APR 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND DMG 3 SW COLUMBIA 37.07N 85.35W
04/25/2015 ADAIR KY LAW ENFORCEMENT
ONE TREE REPORTED DOWN.
&&
SZAPPANOSLocal storm report, Apr 25, 8:46 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
946 PM EDT SAT APR 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND DMG 3 SW COLUMBIA 37.07N 85.35W
04/25/2015 ADAIR KY LAW ENFORCEMENT
ONE TREE REPORTED DOWN.
0630 PM HAIL BRANDENBURG 38.00N 86.18W
04/25/2015 M1.00 INCH MEADE KY PUBLIC
0631 PM HAIL 2 E BRANDENBURG 38.00N 86.14W
04/25/2015 E0.75 INCH MEADE KY PUBLIC
0658 PM HAIL 4 NNE SAINT CATHERINE 37.76N 85.22W
04/25/2015 M1.50 INCH WASHINGTON KY EMERGENCY MNGR
0709 PM HAIL LEBANON JUNCTION 37.83N 85.73W
04/25/2015 E0.50 INCH BULLITT KY PUBLIC
0718 PM HAIL 2 E NAZARETH 37.83N 85.44W
04/25/2015 M1.00 INCH NELSON KY NWS EMPLOYEE
0720 PM HAIL BEAVER DAM 37.41N 86.88W
04/25/2015 M0.50 INCH OHIO KY PUBLIC
0730 PM HAIL 4 W MAUD 37.81N 85.37W
04/25/2015 M1.25 INCH NELSON KY TRAINED SPOTTER
0733 PM HAIL HARRODSBURG 37.77N 84.85W
04/25/2015 M0.50 INCH MERCER KY TRAINED SPOTTER
0735 PM HAIL 3 SE BLOOMFIELD 37.88N 85.28W
04/25/2015 M0.75 INCH NELSON KY PUBLIC
0736 PM HAIL 2 E LOUISVILLE 38.22N 85.70W
04/25/2015 M0.50 INCH JEFFERSON KY BROADCAST MEDIA
0737 PM HAIL 3 NE MAUD 37.85N 85.26W
04/25/2015 M0.50 INCH NELSON KY PUBLIC
0738 PM HAIL NEW HOPE 37.63N 85.52W
04/25/2015 M0.25 INCH NELSON KY PUBLIC
0739 PM HAIL STANFORD 37.53N 84.66W
04/25/2015 M0.25 INCH LINCOLN KY TRAINED SPOTTER
0739 PM HAIL 2 SE BEDA 37.48N 86.93W
04/25/2015 M0.25 INCH OHIO KY PUBLIC
0741 PM HAIL ELIZABETHTOWN 37.70N 85.87W
04/25/2015 M0.88 INCH HARDIN KY PUBLIC
0744 PM HAIL LYNDON 38.26N 85.59W
04/25/2015 M0.75 INCH JEFFERSON KY PUBLIC
0745 PM HAIL SPRINGFIELD 37.69N 85.22W
04/25/2015 M2.50 INCH WASHINGTON KY PUBLIC
0745 PM HAIL PROSPECT 38.35N 85.61W
04/25/2015 M0.25 INCH JEFFERSON KY PUBLIC
0746 PM HAIL JEFFERSONTOWN 38.21N 85.57W
04/25/2015 M1.00 INCH JEFFERSON KY NWS EMPLOYEE
0752 PM HAIL MACKVILLE 37.73N 85.07W
04/25/2015 E0.75 INCH WASHINGTON KY PUBLIC
0753 PM HAIL MIDDLETOWN 38.24N 85.52W
04/25/2015 M0.75 INCH JEFFERSON KY PUBLIC
0754 PM HAIL PEWEE VALLEY 38.31N 85.49W
04/25/2015 M0.25 INCH OLDHAM KY PUBLIC
0757 PM HAIL 2 E PEWEE VALLEY 38.31N 85.45W
04/25/2015 M0.50 INCH OLDHAM KY PUBLIC
0800 PM HAIL FINCHVILLE 38.15N 85.32W
04/25/2015 M0.50 INCH SHELBY KY TRAINED SPOTTER
0807 PM HAIL 2 W SHELBYVILLE 38.22N 85.26W
04/25/2015 M1.00 INCH SHELBY KY TRAINED SPOTTER
0808 PM HAIL 2 E BEREA 37.58N 84.26W
04/25/2015 M1.50 INCH MADISON KY TRAINED SPOTTER
0811 PM HAIL BEREA 37.58N 84.29W
04/25/2015 M1.75 INCH MADISON KY PUBLIC
0812 PM HAIL 3 W SHELBYVILLE 38.22N 85.28W
04/25/2015 M0.75 INCH SHELBY KY PUBLIC
0815 PM HAIL 2 N DANVILLE 37.67N 84.77W
04/25/2015 M2.50 INCH BOYLE KY PUBLIC
0819 PM HAIL DANVILLE 37.64N 84.77W
04/25/2015 M1.00 INCH BOYLE KY TRAINED SPOTTER
0827 PM HAIL 2 E NEVADA 37.70N 84.89W
04/25/2015 M2.00 INCH MERCER KY PUBLIC
0832 PM TSTM WND GST BROWNSVILLE 37.19N 86.26W
04/25/2015 M60 MPH EDMONSON KY TRAINED SPOTTER
0835 PM HAIL LANCASTER 37.62N 84.58W
04/25/2015 M1.75 INCH GARRARD KY PUBLIC
&&
NWS LOUISVILLE KY
IRIS SYSTEM
SZAPPANOSSpecial weather statement, Apr 25, 8:50 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
850 PM CDT SAT APR 25 2015
KYZ078-081-082-260220-
CLINTON KY-CUMBERLAND KY-RUSSELL KY-
850 PM CDT SAT APR 25 2015
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS NEAR LAKE CUMBERLAND...
AT 846 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM JAMESTOWN TO
BURKESVILLE...MOVING EAST AT 50 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN...HALF INCH HAIL...AND STRONG
GUSTY WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
WAGO AND SEVENTY SIX...
UPCHURCH AND SNOW...
NORA AND NARVEL...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3672 8541 3693 8524 3693 8523 3698 8519
3695 8495 3692 8495 3686 8506 3683 8506
3680 8501 3676 8500 3672 8502
TIME...MOT...LOC 0149Z 279DEG 38KT 3697 8511 3678 8526
13Local storm report, Apr 25, 8:53 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
953 PM EDT SAT APR 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM TSTM WND GST 1 WNW JAMESTOWN 37.00N 85.09W
04/25/2015 M61 MPH RUSSELL KY AWOS
&&
SZAPPANOSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:02 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Lincoln, Mercer | 18 min |
| Apr 25, 7:14 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Hart, Warren | 46 min |
| Apr 25, 7:17 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Lincoln, Mercer | 23 min |
| Apr 25, 7:21 PM CDT | Severe Thunderstorm Warning | LMK | Madison | 19 min |
| Apr 25, 7:25 PM CDT | Tornado Warning | LMK | Edmonson, Hart | 30 min |
| Apr 25, 7:39 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 46 min |
| Apr 25, 7:57 PM CDT | Special Weather Statement | LMK | Green, Metcalfe | 28 min |
| Apr 25, 8:27 PM CDT | Special Weather Statement | LMK | Adair, Russell | 28 min |
| Apr 25, 8:30 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Russell | 30 min |
| Apr 25, 8:50 PM CDT | Special Weather Statement | LMK | Clinton | 30 min |
| Apr 25, 9:03 PM CDT | Special Weather Statement | LMK | Cumberland | 32 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.